# SDR CALA2019091301529

- Difficulty date: September 9, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323051320002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BILGE AREA, SHEAR TIE ON FR 32, BTWN STR 40R-41R, HAS CORROSION FR 32, STR 40R - STR 41R. (A3NB-53-3-610 5) REF NR 9298297 AND EVALUATED FWD CARGO COMPT BILGE AREA SHEAR TIE AT FR32 STR 40R-41R ORIGINAL THICKNESS .033IN MATERIAL LOSS .008IN REMAINING MATERIAL .047IN ALLOWABLE LOSS .003IN FOUND TO BE OUT OF LIMITS IAW DWG 53230399 AND SM ASNA 3042 REMOVED AND REPLACED SHEAR TIE IAW SRM 5142-11 AND 51-72-11.
